Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2017, Article ID 6754097, 15 pages
https://doi.org/10.1155/2017/6754097
Research Article

A Mathematical Model of Malaria Transmission with Structured Vector Population and Seasonality

Department of Mathematics, Polytechnic University of Bobo Dioulasso, 01 BP 1091, Bobo-Dioulasso 01, Burkina Faso

Correspondence should be addressed to Boureima Sangaré; rf.oohay@9791uozam

Received 22 January 2017; Accepted 26 April 2017; Published 4 June 2017

Academic Editor: Sabri Arik

Copyright © 2017 Bakary Traoré et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Ross, The prevention of malaria, London, John Murray, 1911.
  2. G. Macdonald, The epidemiology and control of malaria, Oxford University press, London, 1957.
  3. C. Chiyaka, J. M. Tchuenche, W. Garira, and S. Dube, “A mathematical analysis of the effects of control strategies on the transmission dynamics of malaria,” Applied Mathematics and Computation, vol. 195, no. 2, pp. 641–662, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. G. A. Ngwa and W. S. Shu, “A mathematical model for endemic malaria with variable human and mosquito populations,” Mathematical and Computer Modelling, vol. 32, no. 7-8, pp. 747–763, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. L. M. Beck-Johnson, W. A. Nelson, K. P. Paaijmans, A. F. Read, M. B. Thomas, and O. N. Bjørnstad, “The effect of temperature on Anopheles mosquito population dynamics and the potential for malaria transmission,” PLoS ONE, vol. 8, no. 11, Article ID e79276, 2013. View at Publisher · View at Google Scholar · View at Scopus
  6. D. Moulay, M. A. Aziz-Alaoui, and M. Cadivel, “The chikungunya disease: modeling, vector and transmission global dynamics,” Mathematical Biosciences, vol. 229, no. 1, pp. 50–63, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. E. N. Chukwu, “On the boundedness and stability properties of solutions of some differential equations of the fifth order,” Annali di Matematica Pura ed Applicata. Serie Quarta, vol. 106, pp. 245–258, 1975. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. A. S. Sinha, “Stability result of a sixth order non-linear system,” vol. 7, pp. 641–643, 1971. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. C. Tunç, “On the stability and boundedness of solutions in a class of nonlinear differential equations of fourth order with constant delay,” Vietnam Journal of Mathematics, vol. 38, no. 4, pp. 453–466, 2010. View at Google Scholar
  10. C. Tunç, “New results on the stability and boundedness of nonlinear differential equations of fifth order with multiple deviating arguments,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 36, no. 3, pp. 671–682, 2013. View at Google Scholar · View at MathSciNet
  11. Y. Lou and X.-Q. Zhao, “A climate-based malaria transmission model with structured vector population,” SIAM Journal on Applied Mathematics, vol. 70, no. 6, pp. 2023–2044, 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. W. Wang and X. Zhao, “Threshold dynamics for compartmental epidemic models in periodic environments,” Journal of Dynamics and Differential Equations, vol. 20, no. 3, pp. 699–717, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. J. Wang, S. Gao, Y. Luo, and D. Xie, “Threshold dynamics of a huanglongbing model with logistic growth in periodic environments,” Abstract and Applied Analysis, vol. 2014, Article ID 841367, 10 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Z. Xiao-Qiang, CMS Books in mathematics/Ouvrages de mathématiques de la SMC, Springer Verlag, New York, NY, USA, 16th edition, 2003.
  15. P. Magal and X.-Q. Zhao, “Global attractors and steady states for uniformly persistent dynamical systems,” SIAM Journal on Mathematical Analysis, vol. 37, no. 1, pp. 251–275, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. W. Ouedraogo, B. Sangaré, and S. Traoré, “Some mathematical problems arising in biological models: a predator-prey model fish-plankton,” Journal of Applied Mathematics and Bioinformatics, vol. 5, no. 4, pp. 1–27, 2015. View at Google Scholar
  17. N. Chitnis, J. M. Hyman, and J. M. Cushing, “Determining important parameters in the spread of malaria through the sensitivity analysis of a mathematical model,” Bulletin of Mathematical Biology, vol. 70, no. 5, pp. 1272–1296, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus